# SDR MALA010159

- Difficulty date: January 21, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, GALLEY SEAT TRACK CORRODED.  REFER TO CELSIUS W/O 19279, TASK 1537.  MAINTENANCE REMOVED CORROSION, CHECK LIMIT.  REMOVED SEAT TRACK IAW SRM 51-40-27.  REMOVED NEG MAT IAW SRM 51-10-30, REMOVED CORROSION REF: SRM 51-70-40.  REMAINING MATERIAL WITHIN LIMITS REF:SRM 51-10-10.  ALODINED, PRIMED, AND PAINTED IAW SRM 51-20-42/43.  FAY SEALED AND INSTALLED IAW SRM 51-40-00.
